# SDR ASAA2023071644125

- Difficulty date: July 16, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N977AK
- Make and model: Boeing 737-9
- Aircraft serial: 43391
- Aircraft time: 4,014 hours, 1,203 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS THE #2 ENGINE IS GENERATING ALERTS FOR PS3 OUT OF RANGE, PS3 PRESSURE DISAGREE FAULT, P3B OUT OF RANGE, P3B PRESSURE DISAGREE FAULT, OR P3B VS PS3 PRESSURE DISAGREE FAULT. (TASK CARD 73-ASA-01)-----#PRI1/ETOPS----- CNR # 20230716004*****ETOPS SIGNIFICANT SYSTEM*****. GROUNDED - YES. ACCOMPLISHED #2 ENGINE PRESSURE SUB SYSTEM, PS3 & P3B SENSE LINES MOISTURE DRY OUT PER TC 73-ASA-01 ON #2 ENG.
